Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 65, Number 5

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 65, Number 5 (1959)
Bull. Amer. Math. Soc. 65 (1959)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 65, Number 5 (1959)
Bull. Amer. Math. Soc. 65 (1959)
More Information
Full-text PDF    
Properties preserved under algebraic constructions
R. C. Lyndon.
Bull. Amer. Math. Soc. 65 (1959), 287-299
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0111687
The June meeting in Eugene
R. S. Pierce.
Bull. Amer. Math. Soc. 65 (1959), 300
More Information
Full-text PDF    
On the initial value problem for parabolic systems of differential equations
D. G. Aronson.
Bull. Amer. Math. Soc. 65 (1959), 310-318
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0113047
Extensions of the lemma of Haar in the calculus of variations
Lawrence M. Graves.
Bull. Amer. Math. Soc. 65 (1959), 319-321
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0164267
Fixed points of elementary commutative groups
Armand Borel.
Bull. Amer. Math. Soc. 65 (1959), 322-326
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0108793
Circumscribed cubes in euclidean $n$-space
S. S. Cairns.
Bull. Amer. Math. Soc. 65 (1959), 327-328
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0110102
Note on the cobordism ring
C. T. C. Wall.
Bull. Amer. Math. Soc. 65 (1959), 329-331
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0107864
Obstructions to the smoothing of piecewise-differentiable homeomorphisms
James Munkres.
Bull. Amer. Math. Soc. 65 (1959), 332-334
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0112150
An arithmetical inversion principle
Eckford Cohen.
Bull. Amer. Math. Soc. 65 (1959), 335-336
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0107624

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Foundations of information theory, by Amiel Feinstein.
Reviewer: S. Sherman
Bull. Amer. Math. Soc. 65 (1959), 301-305
Review information
Full-text PDF
Funkcje Rzeczywiste, by Roman Sikorski.
Reviewer: S. Ulam
Bull. Amer. Math. Soc. 65 (1959), 305-306
Review information
Full-text PDF
Algebraic varieties, by M. Baldassarri.
Reviewer: H. T. Muhly
Bull. Amer. Math. Soc. 65 (1959), 306-307
Review information
Full-text PDF
Functions of complex variables, by Philip Franklin.
Reviewer: W. H. J. Fuchs
Bull. Amer. Math. Soc. 65 (1959), 307-308
Review information
Full-text PDF
Reflections of a mathematician, by L. J. Mordell.
Gödel's proof, by E. Nagel and J. R. Newman.
Conduction of heat in solids, by H. S. Carslaw and J. C. Jaeger.
Theory of relativity, by W. Pauli.
Mathematics dictionary, by Glenn James and R. C. James.
Symposium internacional de topologia algebraica.
vol. 4 Contributions to the theory of nonlinear oscillations,, by S. Lefschetz.
Numerische Mathematik..
Bull. Amer. Math. Soc. 65 (1959), 308-309
Review information
Full-text PDF